MathSciNet Relay Station
MathSciNet bibliographic data
MR665414 43A25 (42A55)
Méla, J.-F. Mesures $\varepsilon $-idempotentes de norme bornée. (French) [$\varepsilon$-idempotent measures with bounded norm] Studia Math. 72 (1982), no. 2, 131–149.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement